Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

IMG_0650.JPG

Dec 28..2 months in of 4 total... the first month i was on 40mg/day...the last 3 i was on 80mg/day....really bad nasty nodules...redness and dry lips..i loaded on chapstick during the day and vaseline(petroleum jelly) during the night. I popped a lot of them and thats probably why i have scarring now. luckily i was on christmas break and didn't need to go to skool.

    From the album:

    Accutane for 4 months

    • 4 pictures
    • 0 comments
    • 7 image comments

    Photo Information for IMG_0650.JPG

    Camera information


      Recommended Comments

      Hang in there...soon you will be clear!!!! I am starting to break out similiar to yours...they hurt like hell! Anyway, good luck and I wish you the best.

      Share this comment


      Link to comment

      Join the conversation

      You can post now and register later. If you have an account, sign in now to post with your account.

      Add a comment...

      ×   Pasted as rich text.   Paste as plain text instead

        Only 75 emoji are allowed.

      ×   Your link has been automatically embedded.   Display as a link instead

      ×   Your previous content has been restored.   Clear editor

      ×   You cannot paste images directly. Upload or insert images from URL.

      ×